BulDML at Institute of Mathematics and Informatics >
International Journal ITK >
2008 >
Volume 2 Number 3 >

Please use this identifier to cite or link to this item:

Title: Bivirtual Organization as a Queuing System
Authors: Palonna, Tetiana
Palonnyi, Iurii
Keywords: virtual enterprise
virtual laboratory
queuing system
Issue Date: 2008
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: The main features of virtual organizations are outlined. The mathematical models of functioning of virtual organization are offered on the basis of theory of queuing systems. Characteristics of efficiency are examined.
ISSN: 1313-048X
Appears in Collections:Volume 2 Number 3

Files in This Item:

File Description SizeFormat
ijitk02-3-p17.pdf109.47 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License